Eine funktionentheoretische Integralformel.

Helmut Grunsky

Mathematische Zeitschrift (1955/56)

  • Volume: 63, page 320-323
  • ISSN: 0025-5874; 1432-1823

How to cite


Grunsky, Helmut. "Eine funktionentheoretische Integralformel.." Mathematische Zeitschrift 63 (1955/56): 320-323. <http://eudml.org/doc/169532>.

author = {Grunsky, Helmut},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {320-323},
title = {Eine funktionentheoretische Integralformel.},
url = {http://eudml.org/doc/169532},
volume = {63},
year = {1955/56},

AU - Grunsky, Helmut
TI - Eine funktionentheoretische Integralformel.
JO - Mathematische Zeitschrift
PY - 1955/56
VL - 63
SP - 320
EP - 323
KW - complex functions
UR - http://eudml.org/doc/169532
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.